# SDR CALA2022042901102

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Dented
- Location: Rh Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6358, RH FWD LOWER FUSELAGE 1EA DENT TO OUT SIDE BETWE EN FR31-FR32 AND STR28R-STR29R. DOT #54-46() DENT FOUND OUT OF LIMITS IAW A320 SRM 53-21-11-283-020 FIG 004. ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0029972. PERFORMED SKIN REPAIR IAW A320 SRM 53-21-11-300-090. USED MATERI AL DOUBLER P/N: 2024T3.056 BATCH 0003899428 FILLER: P/N #2024-T3 .090C. BATCH: 0003585347 EMP# V934700 WORK ACCOMPLISHED AT ST
